I had swollen lymph nodes last week. Doc put me on antibiotics and they seemed to help, but he insisted I see an ENT...just incase
So I did that today, and the doctor was examing me and suddenly sprayed some stuff in my nose. A good dose of it I might say. he then preceded to put a tube in my nose. yes, a nasal endoscopy. he didn't see much, but as he was leaving, my throat, sort of behing the hanging thing, really started to burn. I told him and he waved it off. Said he's never seen that, and maybe I had a sore throat already there. I absolutely did not. I am assuming the medications he used must of irritated me very badly. my throat is very red in that area. Would it more likely be the Lidacaine or the neo-senephrine he used.? Does anybody know how long it takes to go away? I also got a bad headache from it, but I don't care much about that. But my throat is on fire. :o(
As your doctor mentioned, you could be having a throat infection, the symptoms of which could have worsened with the spray. The swollen lymph node could be due to the infection. Nasal sprays contain lidocaine combined with phenylephrine, and the burning could be an allergic reaction. The effect of the spray should wean off after 24 hours. If the burning is persistent or if you develop fever or if there is tonsillar enlargement, consult your doctor for an evaluation.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.